# SDR SWAA2024080909924

- Difficulty date: July 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORROSION ON AFT CARGO BAY LH FLOOR TO SIDEWALL SUPPORT SECTION 5;787+10 TO 847+13; RBL 21; WL 156 . MULTIPLE CORROSION ON AFT CARGO BAY LH FLOOR TO SIDEWALL SUPPORT SECTION 5787+10 TO 847 RBL 21 WL 156<[01] REMOVED CORROSION DAMAGE IAW SRM 51-10-02 DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2 REMOVED DAMAGED SIDEWALL SUPPORT IAW SRM 51-40-02 INSTALLED NEW SIDEWALL SUPPORT IAW SRM 51-40-02 AND DWG 146A7500 REV: A;[02] EDITED TABLE;[03] VERIFIED;[04] VERIFIED CORRECTIVE ACTION 1
